RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 7, Pages 86–90 (Mi ivm9380)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Geodesics on a group of semi-affine transformations of Euclidean plane

M. V. Tryamkinab

a Sobolev Institute of Mathematics, Siberian Branch of Russian Academy of Sciences, 4 Ak. Koptyuga Ave., Novosibirsk, 630090 Russia
b Novosibirsk State University, 1 Pirogova str., Novosibirsk, 630090 Russia

Abstract: We obtain parameterized representations of geodesics of sub-Riemannian metric on three-dimensional Lie group of semi-affine transformations of the Euclidean plane, i. e., those that act as orientation preserving affine mappings on one axis, and as translations on the other one.

Keywords: Lie groups, sub-Riemannian structure, geodesics.

Full text: PDF file (160 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:7, 74–77

Bibliographic databases:

Document Type: Article
UDC: 514.7
Received: 28.12.2017

Citation: M. V. Tryamkin, “Geodesics on a group of semi-affine transformations of Euclidean plane”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 7, 86–90; Russian Math. (Iz. VUZ), 62:7 (2018), 74–77

Citation in format AMSBIB
\Bibitem{Try18}
\by M.~V.~Tryamkin
\paper Geodesics on a group of semi-affine transformations of Euclidean plane
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 7
\pages 86--90
\mathnet{http://mi.mathnet.ru/ivm9380}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 7
\pages 74--77
\crossref{https://doi.org/10.3103/S1066369X18070095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436830400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049127035}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9380
  • http://mi.mathnet.ru/eng/ivm/y2018/i7/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Tryamkin, “Geodezicheskie subrimanovoi metriki na gruppe poluaffinnykh preobrazovanii evklidovoi ploskosti”, Sib. matem. zhurn., 60:1 (2019), 214–228  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:45
    References:6
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019